# SDR SWIA200819906

- Difficulty date: July 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 12,765 hours, 11,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING EMERGENCY POD LIGHT IS NOT WORKING.  (FLIGHT NR 5929) RELAMPED AFT CEILING EMERGENCY LIGHT PER 33-21-01.  OPS CHECK GOOD.
